# SDR CA090105010

- Difficulty date: January 5, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2008-105 INTERNAL ENGINE FAILURE.
